# SDR SWAA2022100649118

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS787+2 RBL19. / [01] REMOVED WEB DAMAGED AT AFT CARGO BAY BS787 TO BS 795;IAW SRM 51-40-02.;[02] REMOVED CORROSION AT WEB BS787+2 RBL19;MEASURES:L=.9;W=.8;D=.024';REMAINING TICKNESS .021'.FOUND TO BE OUT LIMITS ;IAW SRM 53-60-15-1A- ALLOWABLE DAMAGE 1 PARAG 4 G(2) FIG. 103 DETAIL G.IDENTIFICATION MATERIAL WEB P/N 146A8123-23;IAW DWG#146A8120 AND DWG FABRICATION #146A8123.;[03] ADD STEP#2 TOOL USED ID:ATS2678;S/N UNKNOWN;DUE:04/2023.;[04] INSPECTED ACTION 1-3; VERIFIED MEASUREMENT TABLE;[05] RECEIVED MATERIAL ALUMINIUM ALLOY AMS QQ-A250/13 CLAD;7075TO 0.045 WITH LOT#1501547-1;FORMED NEW WEB;IAW SRM 51-30-01-0G-0.;[06] VERIFIED CORRECTIVE ACTION 5;[07] RECEIVED THE WEB FROM OSS HT TO T6 ON CUSTOMER RO NO 883878-SWA (JOB#553086);[08] FABRICATED; LOCATED AND DRILLED LOWER SILL WEB FROM BS787 - BS794 RBL 20. TREATED IAW SRM 51-40-05 AND IAW DWG#146A8120/146A8123. OK TO PRIME..;[09] VERIFIED CORRECTIVEW ACTION 7 AND 8. OK TO PRIME.;[10] APPLIED TWO LAYERS OF BMS 10-11 PRIMER TO THE REPAIR PART IAW SOPM 20-41-02... OK TO INSTALL;[11] VERIFIED CORRECTIVE ACTION 10. OK TO INSTALL.;[12] INSTALLED NEW WEB AT AFT CARGO BAY BS787+2 RBL19. IAW 737-700 PER SRM 51-40-02-0G-0; DWG 146A8120 .;[13] VERIFIED STEP 12;[14] VERIFIED STEP 12
